Good Morning Carolyn,
Nexium, esomeprazole is a proton pump inhibitor used to treat gastroesophageal reflux disease and stomach ulcers.
Zantac is in a class of medications called H2 blockers. It decreases the amount of acid made in the stomach.
You quit the Nexium cold turkey and started a drug in a different classification. This may be your problem...........as I am not a professional I would suggest you call your physician.
Stopping a PPI cold turkey may cause rebound effect which could include the headache and tachycardia.
Good luck and be safe.
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and IBS
Not a mental health professional of any kind